Full Text: PDF
Volume 3, Issue 3, 31 December 2021, Pages 501-512
Abstract. We consider a linear fractional optimization problem involving integral functions defied on , and obtain sequential optimality conditions for the linear fractional optimization problem which hold without any constraint qualification, and are expressed by sequences. By using the optimality theorems, we formulate the nonfractional dual problem for the linear fractional optimization problem, and prove the weak duality theorem and the strong duality theorem.
How to Cite this Article:
Moon Hee Kim, Gwi Soo Kim, Gue Myung Lee, On sequential optimality theorems for linear fractional optimization problems involving integral functions defined on , J. Appl. Numer. Optim. 3 (2021), 501-512.